# SDR UPS97225236

- Difficulty date: November 21, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N946UP
- Make and model: Boeing 727-25C
- Aircraft serial: 19721
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

MAIN ENTRY DOOR EMERG EXIT MARKER LIGHT DOES NOT TEST.  INSTALLED NEW BATTERY BACK IN MAIN ENTRY DOOR EMERG EXIT MARKER LIGHT.  TEST OK IAW TC 3000.
